Ambiguity and stratification
Fundamenta Mathematicae, Tome 101 (1978) no. 1, pp. 11-17
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_101_1_11_17,
author = {Marcel Crabb\'e},
title = {Ambiguity and stratification},
journal = {Fundamenta Mathematicae},
pages = {11--17},
year = {1978},
volume = {101},
number = {1},
doi = {10.4064/fm-101-1-11-17},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-1-11-17/}
}
Marcel Crabbé. Ambiguity and stratification. Fundamenta Mathematicae, Tome 101 (1978) no. 1, pp. 11-17. doi: 10.4064/fm-101-1-11-17
Cité par Sources :